# SDR CA120822003

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE 2 BLEED ON MEL BLEED 1 FAULT RECEIVED. ENGINE 1 BLEED SWITCH FAULT LIGHT ILLUMINATED DURING CLIMB.  FLIGHT RETURNED AND LANDED 6500KG OVERWEIGHT.  NO EMERGENCY WAS DECLARED, BUT TRUCKS WERE ON STANDBY AS A PRECAUTION FOR POSSIBLE HOT BRAKES. NO PRESSURIZATION ISSUES.  BMC 1 REPLACED AND BITE CHECK CARRIED OUT SERVICEABLE.  AC001749 ENGINE RUN ACCOMPLISHED ON HIGH POWER SETTING. NO FAULT FOUND. CONSIDERED SERVICEABLE.
